# SDR DL76K021166

- Difficulty date: October 4, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 7,634 hours, 3,578 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASYM EICAS MSG WITH LEADING EDGE LIGHT AFTER TAKEOFF.  A/C RETURNED TO GATE.  RESET L/E SLATS, RAN FLAPS/SLATS WITH NO ABNORMALITIES, MESSAGES, OR FAULTS.  NO SENSOR FAULTS ON PROX BOX.
